# SDR 97ZZZX3181

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Cabin Rt
- Part time: 16,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBVI/CPCPI INSPECTION, MAINTENANCE DISCOVERED THE LEFT AND RIGHT AFT FLIGHT ATTENDANT SEAT TRACKS CORRODED BEYOND LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR SIMA9701842.  ACFT TC:  20,919.
